How effective is Biotin for Aging changes in hair and nails?
Summary: 13 Biotin users have rated its effectiveness for Aging changes in hair and nails.
Overall ratings: 3.1/5
This is a review of how effective Biotin (biotin) is for Aging changes in hair and nails and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Biotin for Aging changes in hair and nails >>>
What is Biotin
Biotin has active ingredients of biotin. It is often used in hair loss. (latest outcomes from Biotin 1,660 users)
Aging changes in hair and nails
Aging changes in hair and nails can be treated by Biotin. (latest reports from Aging Changes In Hair And Nails 38 patients)
On Dec, 19, 2014: 13 people are studied for taking Biotin in Aging changes in hair and nails
Biotin effectiveness for Aging changes in hair and nails (number of people):
|not at all||somewhat||moderate||high||very high |
Age of people who take Biotin for Aging changes in hair and nails * :
|Aging changes in hair and nails||0.00%||0.00%||0.00%||15.38%||7.69%||61.54%||15.38%||0.00% |
Who find Biotin more effective for Aging changes in hair and nails?
Age of people who find Biotin more effective * :
|Aging changes in hair and nails||0.00%||0.00%||0.00%||25.00%||25.00%||50.00%||0.00%||0.00% |
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
- Can biotin 5000mg cause a mass on your breast
I started taken the biotin 5000mg 2 days ago and now I have a lump on my left breast
- Biotin and heart races? connection?
About 2 weeks ago I started on 3mg of Biotin a day. After about 4 days my heart started racing for period. It was uncomfortable and distracting. It's been nearly 2 weeks now and it's settled some but in the evening it comes back. Occassionaly during the day. Maybe at night I just notice it more but I don't think I notice it during the day, possible a little but at night it escalates. Is it possible that Biotin can cause damage. Why hasn't it gone away after near 2 weeks? I had no racing before starting Biotin. I've had a regularly scheduled checked about 4 days after stopping taking the Biotin. I didn't mention anything to the doc but he noticed nothing about my heartbeat or deep breathing. It's distracts and I wish it would subside! Any clues here? Thanks, jack
- Can biotin cause prolonged heart racing?
I started taking 3mg of biotin a day for about 3 or 4 days. I noticed my heart racing which was unusual for me. None before starting biotin. I've stopped over a week ago, going on 2 weeks and my heart still races. More at night or maybe I notice it more at night. No, I would notice it during the day. But when I sit down to relax at night it begins to flip and flop. Why is this persisting after near 2 weeks of stopping. By the way, I had a regular checkup about 4 or 5 days after stopping and the physician didn't say anything about what he heard in my heart and deep breathing. I have no pain but the palpitations are distracting and somewhat worrisome. Is there any cases of biotin doing damage to the heart?
- Did diarrhea eventually stop after stopping the biotin and if so, how long after?
I have colitis and recently had a flare up! Due to prednisone I lost a lot of my hair. I started to take biotin, I started with one pill a day and has no diarrhea until I started taking 3 pills a day! I'm also on remicade infusions every 2 months!
- What shoul i do to reverse the watering eye side effect caused by biotin? (1 answer)
I took a Biotin 5000 mcg capsule about 5 months ago. Ever since I took it my left eye has been watering uncontrollably every day! I have been to the optometrist and multiple eye places and they all say I have dry eyes. Problem is my eye doesn't burn, hurt, or anything. It SIMPLY waters. All and everything they have done and give me (drops, gels ect) have not worked! Therefore I sincerely think that me taking this biotin capsule was the root of this issue. That being stated i write this to ask is there anyway or any product to possibly reverse a negative side effect brought about bya vitamin? Please help! Thankyou
More questions for: Biotin, Aging changes in hair and nails
You may be interested at these reviews (Write a review):
- Buspirone and biotin
I took only 1 10,000Mcg biotin capsule and 1 buspirone (sorry to not have dosage) at roughly the sAme time (aprx 2pm).later that night, I felt severe anxiety and a giant ” knot” in my chest causing difficulty breathing. Few hours passed then I began to feel a sharp throbbing pain in left side and lower abdomen almost coming in waves leading up to violent vomiting. Never again.
More reviews for: Biotin, Aging changes in hair and nails
Comments from related studies:
From this study (11 months ago):
At the first month of taking biotin is started to notice that my left eye was aching...so i waited to see what would happen next, and assure it was a stye. i started putting warm water on the stye also started squeezing it, not knowing that my eye would get worst, it did. i soon went to the E.R. after the stye left but continued to itch severely. they priscibed me a antibiotic eyedrops. i started taking it right away, the itching went away.
now im starting on my third stye......and i am still taking biotin.
From this study (1 year ago):
Treated Hep C for 72 weeks w/Peg alpha Interferon & Ribavirin protocol 2007-2009. Tinnitus worsened after treatment. Fibromyalgia started during treatment & did not improve after. Tried different pills to help the fibromyalgia with no luck until 10mg Amitriptyline pm/10mg Celexa am - helped. Weened off celexa 3 months ago in effort to decrease weight & stop tinnitus to no avail. Recently stopped Amitriptyline due to elevated liver functions. One month later - liver functions are now normal but tinnitus seemed to worsen & unable to sleep so I am now trying Amitriptyline every other day which is helping sleep but not so much the tinnitus!
From this study (2 years ago):
Extreme fatique when started using Luvox. Recently removed clonazepam and replaced it with diazepam. Tried Adderall for fatigue but caused high anxiety issues.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.